# SDR SWIA201334448

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 32,212 hours, 28,680 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FORWARD MOUNT YOKE LINK HAS GALLED HAT BUSHINGS.  C-CHECK REPLACED.
